# SDR SWAA2023081780390

- Difficulty date: July 19, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 38,567 hours, 23,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN PANEL BREAK ANGLE CRACKED AT STA 540 BETWEEN LBL 5-22<[01] REMOVED & REPLACED PANEL BREAK PLATE P/N: 143A5240-11; AS PER SRM 51-40-02 & DWG. 143A0060.;[02] VERIFIED STEP 1
